# SDR SWIA20230726

- Difficulty date: July 26, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 48,299 hours, 31,780 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING APRON HAS SIGNS OF FRETTING.   (C-CHECK RO 10/29/2023)   REMOVED FRETTING AT LEFT OVERWING APRON REF CRJ200 SRM 51-12-00.  AREA WAS BLENDED AND NDT PER REO 601R-53-41-341 REV C DATE 2009-JUN-10 PERMANENT REPAIR (REF ITEM 1A AND 2A), FROM FS 516.85 TO FS 531.00 THE BLEND IS WITHIN LIMITS AND FROM FS 531.00 TO FS 559.00 THE BLEND IS OUT OF LIMITS AND REQUIRES REPAIR (REF REO 601R-53-41-115 REV A DATE 2005-07-20).   INSTALLED REPAIR PARTS LHS REF REO 601R-53-41-115 REV A DATE 2005-07-20  COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY
